# SDR 2023FA0000602

- Difficulty date: October 18, 2023
- Submitted: October 18, 2023
- Operation: General aviation
- Aircraft: N9936V
- Make and model: Cessna 172M
- Aircraft serial: 17264563
- Aircraft time: 10,413 hours
- Engine: Lyc O320D2J
- Engine time: 894 hours
- Propeller: Mcauly 1C160DTM
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Rocker
- Part number: 15F288351017F193
- Part serial: NA
- Condition: Damaged
- Location: Engine
- Part time: 894 hours
- Component: Engine, Lyc, O320D2J
- Component part number: RENPLRT8164
- Stage of operation: IN
- How discovered: V
- Nature of condition: P, O, O
- Precautionary procedure: K, O, O, O

## Discrepancy

LYCOMING FACTORY REBUILT - O-320-D2J, S/N RL-20892-39E. DURING ROUTINE MX. SB388C (EXHAUST VALVE GUIDE INSPECTION) FOUND 3EA HYDRUALIC TAPPETS P/N 15B21319, 3EA HYDRAULIC LIFTERS P/N 15B26066, 3EA ROCKER ARMS P/N 17F19357, 2EA PUSH RODS P/N 15F28835-10 & 1EA PUSH ROD P/N 15F28835-09 TO HAVE MECHANICAL DAMAGE (HEAVY SCUFF - SCORING)
